MathSciNet Relay Station
MathSciNet bibliographic data
MR1605944 54E52 (46E99)
Darji, Udayan B.; Morayne, Michał Level sets of a typical $C^n$ function. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2917–2922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement